# SDR SWAA2021061882801

- Difficulty date: June 14, 2021
- Submitted: June 18, 2021
- Operation: Air carrier
- Aircraft: N8727M
- Make and model: Boeing 737-8
- Aircraft serial: 42576
- Aircraft time: 1,010 hours, 2,186 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Out Of Adjust
- Location: Girt Bar Cover
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GIRT BAR DIFFICULT TO ENGAGE AND DISENGAGE.  ADJUSTED AFT GIRT BAR RETAINER ON FWD SERVICE DOOR SLIDE COVER REF AMM 25-66-01
